# SDR 3EJA2024080500224

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N736JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0023
- Aircraft time: 4,174 hours, 2,747 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING TOWARDS THE AIRPORT TO SET US UP FOR FINAL APPROACH, WE GOT A BAGGAGE SMOKE INDICATION.
